lnu.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
On topological extensions of Archimedean and non-Archimedean rings
Linnaeus University, Faculty of Science and Engineering, School of Computer Science, Physics and Mathematics. (mathematical modeling)ORCID iD: 0000-0002-9857-0938
2011 (English)In: P-Adic Numbers, Ultrametric Analysis, and Applications, ISSN 2070-0466, E-ISSN 2070-0474, Vol. 3, no 4, p. 326-333Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2011. Vol. 3, no 4, p. 326-333
National Category
Natural Sciences
Identifiers
URN: urn:nbn:se:lnu:diva-16621DOI: 10.1134/S2070046611040066OAI: oai:DiVA.org:lnu-16621DiVA, id: diva2:473651
Available from: 2012-01-06 Created: 2012-01-06 Last updated: 2017-12-08Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full text

Authority records BETA

Khrennikov, Andrei

Search in DiVA

By author/editor
Khrennikov, Andrei
By organisation
School of Computer Science, Physics and Mathematics
In the same journal
P-Adic Numbers, Ultrametric Analysis, and Applications
Natural Sciences

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 59 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf